Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A criterion for cellularity in a topological $ 4$-manifold


Author: Dušan Repovš
Journal: Proc. Amer. Math. Soc. 100 (1987), 564-566
MSC: Primary 57N60
DOI: https://doi.org/10.1090/S0002-9939-1987-0891164-8
MathSciNet review: 891164
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a necessary and sufficient condition for a compact set in the interior of a topological $ 4$-manifold to be cellular. This generalizes D. R. McMillan's cellularity criterion for higher dimensions to dimension four.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57N60

Retrieve articles in all journals with MSC: 57N60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0891164-8
Keywords: Cellularity criterion, cell-like mapping, $ 4$-manifold
Article copyright: © Copyright 1987 American Mathematical Society